On some qualitative properties of equations on a one-dimensional $CW$-complex
Matematičeskie zametki, Tome 59 (1996) no. 5, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_59_5_a15,
author = {O. M. Penkin and Yu. V. Pokornyi},
title = {On some qualitative properties of equations on a~one-dimensional $CW$-complex},
journal = {Matemati\v{c}eskie zametki},
pages = {777--780},
year = {1996},
volume = {59},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_5_a15/}
}
O. M. Penkin; Yu. V. Pokornyi. On some qualitative properties of equations on a one-dimensional $CW$-complex. Matematičeskie zametki, Tome 59 (1996) no. 5, pp. 777-780. http://geodesic.mathdoc.fr/item/MZM_1996_59_5_a15/
[1] Pavlov B. S., Faddeev M. D., TMF, 55:2 (1983), 257–269 | MR
[2] Pokrovskii A. N., Protsessy upravleniya v nervnykh kletkakh, Izd-vo LGU, L., 1987
[3] Penkin O. M., Pokornyi Yu. V., Provotorova E. N., Kraevye zadachi, Izd-vo Permskogo politekhn. in-ta, Perm, 1983, 64–70 | MR
[4] Nicaise S., C. R. Acad. Sci. Paris. Sér. 1, 303:8 (1986), 343–346 | MR
[5] Pokornyi Yu. V., Penkin O. M., Differents. uravneniya, 25:7 (1989), 1141–1150 | MR | Zbl
[6] Pokornyi Yu. V., Penkin O. M., Dokl. AN SSSR, 309:6 (1989), 1306–1308